JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FIXED POINTS OF COUNTABLY CONDENSING MAPPINGS AND ITS APPLICATION TO NONLINEAR EIGENVALUE PROBLEMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FIXED POINTS OF COUNTABLY CONDENSING MAPPINGS AND ITS APPLICATION TO NONLINEAR EIGENVALUE PROBLEMS
KIM IN-SOOK;
  PDF(new window)
 Abstract
Based on the Schauder fixed point theorem, we give a Leray-Schauder type fixed point theorem for countably condensing mappings in a more general setting and apply it to obtain eigenvalue results on condensing mappings in a simple proof. Moreover, we present a generalization of Sadovskii`s fixed point theorem for count ably condensing self-mappings due to S. J. Daher.
 Keywords
fixed points;eigenvalues;countably condensing mappings;measures of noncompactness;
 Language
English
 Cited by
1.
Development of highTgepoxy resin and mechanical properties of its fiber-reinforced composites, Journal of Applied Polymer Science, 2013, 127, 6, 4328  crossref(new windwow)
 References
1.
R. R. Akhmerov, M. I. Kamenskii, A. S. Potapov, A. E. Rodkina, and B. N. Sadovskii, Measures of Noncompactness and Condensing Operators, Birkhauser, Basel, 1992

2.
J. M. Ayerbe Toledano, T. Dominguez Benavides, and G. Lopez Acedo, Mea- sures of Noncompactness in Metric Fixed Point Theory, Birkhauser, Basel, 1997

3.
S. J. Daher, On a a fixed point principle of Sadovskii, Nonlinear Anal. 2 (1978), 643-645 crossref(new window)

4.
G. Darbo, Punti uniti in trasformazioni a codominio non compatto (Italian), Rend. Sem. Mat. Univ. Padova 24 (1955), 84-92

5.
J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951), 353- 367

6.
S. Hahn, Eigenwertaussagen fur kompakte und kondensierende mengenwertige Abbildungen in topologischen Vektorraumen, Comment. Math. Univ. Carolin. 20 (1979), 123-141

7.
S. Hahn, Ein Homotopieerweiterungssatz fur konzentrierende mengenwertige Abbildungen in lokalkonvexen topologischen Vektorraumen, Studia Math. 66 (1979), 107-117

8.
C. J. Himmelberg, Fixed points of compact multifunctions, J. Math. Anal. Appl. 38 (1972), 205-207 crossref(new window)

9.
H. Monch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Anal. 4 (1980), 985-999 crossref(new window)

10.
E. H. Rothe, Zur Theorie der topologischen Ordunung und der Vektorfelder in Banachschen Raumen, Comp. Math. 5 (1938), 177-197

11.
B. N. Sadovskii, On a fixed point principle (Russian), Funkcional. Anal. i Prilo-zen. 1 (1967), no. 2, 74-76

12.
J. Schauder, Der Fixpunktsatz in Funktionalraumen, Studia Math. 2 (1930), 171-180

13.
M. Vath, Fixed point theorems and fixed point index for countably condensing maps, Topol. Methods Nonlinear Anal. 13 (1999), 341-363